# SDR AALA20041091

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 5E INOPERATIVE.  SECURED LOOSE CONNECTOR UNDER SEAT 5E FOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
